# SDR FDEA202111293084

- Difficulty date: November 29, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Seat Track
- Part number: AFA7789
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO - STA 1781, RBL 107 - SEAT TRACK HAS 2 FLOOR BOARD ATTACH LOBES   CORRODED. (VIEWED FROM CENTER CARGO ABOVE CEILING, MARKED) 0005202340 : LEMUS, JOSE H - 14-DEC-2021 17:00  REPAIRED SEAT TRACK PER SRM 53-00-52-2R REPAIR 1 FIG. 201 SHEETS 1-3, SRM 51-33-01-0G,   SRM 51-21-01-OG, AND DWG SR10-53-002.SRM 51-41-01-OG.
